# SDR ENHA20190926001

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N48CF
- Make and model: Cessna 207
- Aircraft serial: 20700366
- Aircraft time: 22,325 hours
- Engine: Cont IO520F
- Engine time: 244 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED "DEPARTING FROM BETHEL, BACK DOOR OPENED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND TAXIED BACK TO BASE."  MX INSPECTED AND COULD NOT DUPLICATE.
